MathSciNet Relay Station
MathSciNet bibliographic data
MR1163429 (93a:35120) 35Q30 (76N10)
Weinan, E. Propagation of oscillations in the solutions of $1$-D compressible fluid equations. Comm. Partial Differential Equations 17 (1992), no. 3-4, 347–370.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement